# SDR CA990804009

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Controller
- Part number: 4709129001R
- Condition: Stuck Open
- Location: Engine
- Part time: 225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MANIFOLD PRESSURE LOST, PILOT RETARDED THROTTLE TO IDLE THEN RESET THROTTLE POWER.  THE PROBLEM WENT AWAY.  DIFFERENTIAL CONTROLLER CHANGED, SUSPECTED DEBRIS IN VALVE PORT IN CONTROLLER.
